Advertisement

Ukrainian Mathematical Journal

, Volume 58, Issue 6, pp 954–966 | Cite as

Problem of interpolation of functions by two-dimensional continued fractions

  • M. M. Pahirya
  • T. S. Svyda
Article

Abstract

We investigate the problem of interpolation of functions of two real variables by two-dimensional continued fractions.

Keywords

Continue Fraction Real Variable Grid Node Mathematical Induction Divided Difference 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. Ya. Skorobogat’ko, Theory of Branching Continued Fractions and Its Application to Computational Mathematics [in Russian], Nauka, Moscow (1983).Google Scholar
  2. 2.
    A. Cuyt and B. Verdonk, Different Technique for the Construction of Multivariate Rational Interpolation and Padé Approximants, Instelling University, Antwerpen (1988).Google Scholar
  3. 3.
    M. M. Pahirya, “Interpolation of functions by continued fractions and by branching continued fractions of special form,” Nauk. Visn. Uzhhorod Univ., Ser. Mat., Issue 1, 72–79 (1994).Google Scholar
  4. 4.
    M. M. Pahirya, “Interpolation of functions by continued fractions and their generalizations in the case of functions of many variables,” Nauk. Visn. Uzhhorod Univ., Ser. Mat., Issue 3, 155–164 (1998).Google Scholar
  5. 5.
    M. M. Pahirya, “On the construction of two-dimensional and three-dimensional interpolational continued fractions,” Nauk. Visn. Uzhhorod Univ., Ser. Mat., Issue 4, 85–89 (1999).Google Scholar
  6. 6.
    M. Pahirya, “About the construction of two-dimensional and three-dimensional interpolating continued fractions,” Commun. Analyt. Theory Contin. Fract., 8, 205–207 (2000).Google Scholar
  7. 7.
    Kh. Kuchmins’ka and S. Vozna, “On Newton-Thiele-like interpolating formula,” Commun. Analyt. Theory Contin. Fract., 8, 74–79 (2000).MathSciNetGoogle Scholar
  8. 8.
    Kh. I. Kuchmins’ka, O. M. Sus’, and S. M. Vozna, “Approximation properties of two-dimensional continued fractions,” Ukr. Mat. Zh., 55, No. 1, 30–44 ( 2003).MathSciNetGoogle Scholar
  9. 9.
    M. Pahirya and T. Svyda, “Problem of interpolation function of two-dimensional and three-dimensional interpolating continued fractions,” Commun. Analyt. Theory Contin. Fract., 11, 64–80 (2003).MathSciNetGoogle Scholar
  10. 10.
    D. I. Bodnar, Branching Continued Fractions [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
  11. 11.
    W. Haussmann, “On a multivariate Rolle type theorem and the interpolation remainder formula,” Int. Ser. Numer. Math., 51, 137–145 (1979).zbMATHMathSciNetGoogle Scholar
  12. 12.
    M. Pahirya, “Some new aspects of Thiele interpolation continued fraction,” Commun. Analyt. Theory Contin. Fract., 9, 21–29 (2001).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • M. M. Pahirya
    • 1
  • T. S. Svyda
    • 1
  1. 1.Uzhhorod National UniversityUzhhorod

Personalised recommendations